Jump to content

Migraine Drug And Allergic Reaction-er


mkoven
 Share

Recommended Posts

Hi,

My neurologist prescribed fioricet for migraines after I reacted badly to midrin. I took it for the second time tonight, and within 90 minutes, swollen throat and itchy everywhere. And this is a drug that they tell you not to take antihistamines with, cause the barbiturate is already so sedating. And boy was I loopy. So I called patient advisory, and oh joy, ended up in the er again. Where they gave me the same benadryl I can take at home. No more fioricet-- too bad, 'cause it helped the headache.

I've had it with my ever-growing list of drug reactions and my ongoing need for medications! I wonder what he'll recommend next, since I seem to be the queen of adverse drug reactions.

Link to comment
Share on other sites

Thanks, Tessa and Nina.

I left a message for the neurologist. We'll see what he suggests.

I am in the middle of another migraine right now, and really do need to figure out something I can take. My darvocet really doesn't touch it. And the idea of going to work with this headache is not pleasant. The fioricet stopped the headache, so it's a bummer I can't take it.

Link to comment
Share on other sites

Sorry about he bad reaction. Fiorcet works for me sometimes and sometimes not. Unfortunately I have to take the 2 every 2 hrs till I hit 6. Doctor doesn't like this but what are you gonna do. Also it makes me pretty tired.

I hope you find something that works. Have you tried a preventative yet?

Dayna

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...